| Model Number |
TIGHTROPE® II BTB, RECON IB¿ |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/12/2024, it was reported by a sales representative via email that an ar-1588btb-ib tightrope ii btb tension suture broke as the graft was passed through the bone tunnel of the femur.The graft was removed and a new ar-1588btb-i tightrope ii btb was used to prep the graft.This was discovered during an aclr procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.